Alert archive / California / High Surf Advisories in 2021
High Surf Advisory 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Jan 1, 2021, 8:02 AM PST for 6 counties in California. It took effect at Jan 1, 2021, 7:00 PM PST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2021, 8:02 AM PST (16:02 UTC)
- In effect from
- Jan 1, 2021, 7:00 PM PST
- Expired
- Jan 3, 2021, 9:00 AM PST
- In force
- 38 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 4.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1754 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
038 WHUS46 KMTR 011602 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 802 AM PST Fri Jan 1 2021 ...LARGE LONG PERIOD NORTHWEST SWELL WILL BRING HAZARDOUS CONDITIONS ALONG THE COAST THROUGH SUNDAY MORNING... .Strong storms in the Pacific continue to generate large long period northwest swells for the Bay Area and Central Coast. Another very long period west to northwest swell will arrive this evening. The primary hazard this evening and overnight will be infrequent yet dangerous sneaker waves and strong rip currents as the initial forerunners come in at periods of 20 to 22 seconds. The swell will quickly build and become large Saturday morning with breaking waves of 20 to 25 feet expected at west to northwest facing beaches, locally up to 30 feet at favored breakpoints. A High Surf Advisory is in effect from this evening until Sunday morning for an increased risk of dangerous sneaker waves and large shore break. Additionally, sea surface temperatures remain cold in the low to mid 50s. Cold water drownings occur each year with these events but are avoidable by remaining a safe distance from the coastline. Hazardous conditions will persist into Sunday morning before the swell gradually subsides. However, an active Pacific will generate yet another large long period northwest swell that will arrive Sunday night. Therefore, it is likely that another advisory will be needed at that time. CAZ006-505-509-529-530-020500- /O.NEW.KMTR.SU.Y.0001.210102T0300Z-210103T1700Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 802 AM PST Fri Jan 1 2021 ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PST SUNDAY... * WHAT...Infrequent yet dangerous sneaker waves and strong rip currents are expected this evening and tonight. Large and dangerous breaking waves of 20 to 25 feet are expected at west to northwest facing beaches Saturday morning through Sunday morning, locally up to 30 feet at favored breakpoints. * WHERE...Main threat will be at west to northwest facings beaches along the entire coastline from Sonoma county southward through Big Sur in Monterey county. * WHEN...From 7 PM this evening to 9 AM PST Sunday. * IMPACTS...Sneaker waves and large breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and localized beach erosion can be expected. Cold water rescues or drownings are more likely with these waves and stronger rip currents. * ADDITIONAL DETAILS...Once this swell subsides, another large long period northwest swell will arrive Sunday night. Continued vigilance is advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are present to support a heightened risk of unsuspecting beach goers being swept into the sea by a wave due to an increased threat of sneaker waves. People walking along the beach should never turn their back to the sea. Fisherman should avoid fishing from rocks or jetties. A High Surf Advisory for large breaking waves means conditions are present to support large waves along the surf zone capable of sweeping people into the frigid and turbulent ocean water. Cold water shock may cause cardiac arrest, and it also can cause an involuntary gasp reflex causing drowning, even for a good swimmer. The surf zone will be dangerous due to strong currents and powerful breaking waves. && $$
5 follow-up statements
024 WHUS46 KMTR 020435 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 835 PM PST Fri Jan 1 2021 ...LARGE LONG PERIOD NORTHWEST SWELL WILL BRING HAZARDOUS CONDITIONS ALONG THE COAST THROUGH SUNDAY MORNING... .Strong storms in the Pacific continue to generate large long period northwest swells for the Bay Area and Central Coast. Another very long period west to northwest swell will arrive this evening. The primary hazard this evening and overnight will be infrequent yet dangerous sneaker waves and strong rip currents as the initial forerunners come in at periods of 20 to 22 seconds. The swell will quickly build and become large Saturday morning with breaking waves of 20 to 25 feet expected at west to northwest facing beaches, locally up to 30 feet at favored breakpoints. A High Surf Advisory is in effect from this evening until Sunday morning for an increased risk of dangerous sneaker waves and large shore break. Additionally, sea surface temperatures remain cold in the low to mid 50s. Cold water drownings occur each year with these events but are avoidable by remaining a safe distance from the coastline. Hazardous conditions will persist into Sunday morning before the swell gradually subsides. However, an active Pacific will generate yet another large long period northwest swell that will arrive Sunday night. Therefore, it is likely that another advisory will be needed at that time. CAZ006-505-509-529-530-021100- /O.CON.KMTR.SU.Y.0001.000000T0000Z-210103T1700Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 835 PM PST Fri Jan 1 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...Infrequent yet dangerous sneaker waves and strong rip currents are expected this evening and tonight. Large and dangerous breaking waves of 20 to 25 feet are expected at west to northwest facing beaches Saturday morning through Sunday morning, locally up to 30 feet at favored breakpoints. * WHERE...Main threat will be at west to northwest facings beaches along the entire coastline from Sonoma county southward through Big Sur in Monterey county. * WHEN...From 7 PM this evening to 9 AM PST Sunday. * IMPACTS...Sneaker waves and large breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and localized beach erosion can be expected. Cold water rescues or drownings are more likely with these waves and stronger rip currents. * ADDITIONAL DETAILS...Once this swell subsides, another large long period northwest swell will arrive Sunday night. Continued vigilance is advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are present to support a heightened risk of unsuspecting beach goers being swept into the sea by a wave due to an increased threat of sneaker waves. People walking along the beach should never turn their back to the sea. Fisherman should avoid fishing from rocks or jetties. A High Surf Advisory for large breaking waves means conditions are present to support large waves along the surf zone capable of sweeping people into the frigid and turbulent ocean water. Cold water shock may cause cardiac arrest, and it also can cause an involuntary gasp reflex causing drowning, even for a good swimmer. The surf zone will be dangerous due to strong currents and powerful breaking waves. && $$
337 WHUS46 KMTR 021057 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 257 AM PST Sat Jan 2 2021 ...LARGE LONG PERIOD NORTHWEST SWELL WILL BRING HAZARDOUS CONDITIONS ALONG THE COAST THROUGH SUNDAY MORNING... .Strong storms in the Pacific continue to generate large long period northwest swells for the Bay Area and Central Coast. Coastal buoys report very long period west to northwest swell. The primary hazard will be infrequent yet dangerous sneaker waves and strong rip currents as the initial forerunners come in at periods of 20 to 22 seconds. The swell will quickly build and become large this morning with breaking waves of 20 to 25 feet expected at west to northwest facing beaches, locally up to 30 feet at favored breakpoints. A High Surf Advisory is in effect until Sunday morning for an increased risk of dangerous sneaker waves and large shore break. Additionally, sea surface temperatures remain cold in the low to mid 50s. Cold water drownings occur each year with these events but are avoidable by remaining a safe distance from the coastline. Hazardous conditions will persist into Sunday morning before the swell gradually subsides. However, an active Pacific will generate yet another large long period northwest swell that will arrive Sunday night. Therefore, it is likely that another advisory will be needed at that time. CAZ006-505-509-529-530-022200- /O.CON.KMTR.SU.Y.0001.000000T0000Z-210103T1700Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 257 AM PST Sat Jan 2 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...Infrequent yet dangerous sneaker waves and strong rip currents are expected very early this morning. Large and dangerous breaking waves of 20 to 25 feet are expected at west to northwest facing beaches mid to late this morning through Sunday morning, locally up to 30 feet at favored breakpoints. * WHERE...Main threat will be at west to northwest facings beaches along the entire coastline from Sonoma county southward through Big Sur in Monterey county. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Sneaker waves and large breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and localized beach erosion can be expected. Cold water rescues or drownings are more likely with these waves and stronger rip currents. * ADDITIONAL DETAILS...Once this swell subsides, another large long period northwest swell will arrive Sunday night. Continued vigilance is advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are present to support a heightened risk of unsuspecting beach goers being swept into the sea by a wave due to an increased threat of sneaker waves. People walking along the beach should never turn their back to the sea. Fisherman should avoid fishing from rocks or jetties. A High Surf Advisory for large breaking waves means conditions are present to support large waves along the surf zone capable of sweeping people into the frigid and turbulent ocean water. Cold water shock may cause cardiac arrest, and it also can cause an involuntary gasp reflex causing drowning, even for a good swimmer. The surf zone will be dangerous due to strong currents and powerful breaking waves. && $$
401 WHUS46 KMTR 022101 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 101 PM PST Sat Jan 2 2021 ...LARGE LONG PERIOD NORTHWEST SWELL WILL BRING HAZARDOUS CONDITIONS ALONG THE COAST THROUGH SUNDAY MORNING... .Strong storms in the Pacific continue to generate large long period northwest swells for the Bay Area and Central Coast. Coastal buoys report very long period west to northwest swell. Infrequent yet dangerous sneaker waves and strong rip currents remain a possibility as waves come in at periods of 17 to 20 seconds. Breaking waves of 20 to 25 feet expected at west to northwest facing beaches, locally up to 30 feet at favored breakpoints until Sunday morning. A High Surf Advisory remains in effect until Sunday morning for an increased risk of dangerous sneaker waves and large shore break. Additionally, sea surface temperatures remain cold in the low to mid 50s. Cold water drownings occur each year with these events but are avoidable by remaining a safe distance from the coastline. Hazardous conditions will persist into Sunday morning before the swell gradually subsides. However, an active Pacific will generate yet another large long period northwest swell that will arrive Sunday night. Therefore, it is likely that another advisory will be needed at that time. CAZ006-505-509-529-530-030615- /O.CON.KMTR.SU.Y.0001.000000T0000Z-210103T1700Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 101 PM PST Sat Jan 2 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...Large and dangerous breaking waves of 20 to 25 feet are expected at west to northwest facing beaches through Sunday morning, locally up to 30 feet at favored breakpoints. Infrequent yet dangerous sneaker waves and strong rip currents remain possible. * WHERE...Main threat will be at west to northwest facings beaches along the entire coastline from Sonoma county southward through Big Sur in Monterey county. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Sneaker waves and large breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and localized beach erosion can be expected. Cold water rescues or drownings are more likely with these waves and stronger rip currents. * ADDITIONAL DETAILS...Once this swell subsides, another large long period northwest swell will arrive Sunday night. Continued vigilance is advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are present to support a heightened risk of unsuspecting beach goers being swept into the sea by a wave due to an increased threat of sneaker waves. People walking along the beach should never turn their back to the sea. Fisherman should avoid fishing from rocks or jetties. A High Surf Advisory for large breaking waves means conditions are present to support large waves along the surf zone capable of sweeping people into the frigid and turbulent ocean water. Cold water shock may cause cardiac arrest, and it also can cause an involuntary gasp reflex causing drowning, even for a good swimmer. The surf zone will be dangerous due to strong currents and powerful breaking waves. && $$
353 WHUS46 KMTR 030435 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 835 PM PST Sat Jan 2 2021 ...LARGE LONG PERIOD NORTHWEST SWELL WILL BRING HAZARDOUS CONDITIONS ALONG THE COAST THROUGH SUNDAY MORNING... .Coastal buoys report a very long period west to northwest swell. Infrequent yet dangerous sneaker waves and strong rip currents remain a possibility as waves come in at periods of 17 to 20 seconds overnight. Breaking waves of 20 to 25 feet expected at west to northwest facing beaches, locally up to 30 feet at favored breakpoints until Sunday morning. A High Surf Advisory remains in effect until Sunday morning for an increased risk of dangerous sneaker waves and large shore break. Additionally, sea surface temperatures remain cold in the low to mid 50s. Cold water drownings occur each year with these events but are avoidable by remaining a safe distance from the coastline. Hazardous conditions will persist into Sunday morning before the swell gradually subsides. However, storms over the Pacific will generate yet another large long period northwest swell that will arrive Sunday night. Therefore, it is likely that another advisory will be needed at that time. CAZ006-505-509-529-530-031700- /O.CON.KMTR.SU.Y.0001.000000T0000Z-210103T1700Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 835 PM PST Sat Jan 2 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...Large and dangerous breaking waves of 20 to 25 feet are expected at west to northwest facing beaches through Sunday morning, locally up to 30 feet at favored breakpoints. Infrequent yet dangerous sneaker waves and strong rip currents remain possible. * WHERE...Main threat will be at west to northwest facings beaches along the entire coastline from Sonoma county southward through Big Sur in Monterey county. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Sneaker waves and large breaking waves can sweep people off jetties and docks, and into dangerous seas. Life- threatening swimming conditions and localized beach erosion can be expected. Cold water rescues or drownings are more likely with these waves and stronger rip currents. * ADDITIONAL DETAILS...Once this swell subsides, another large long period northwest swell will arrive Sunday night. Continued vigilance is advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are present to support a heightened risk of unsuspecting beach goers being swept into the sea by a wave due to an increased threat of sneaker waves. People walking along the beach should never turn their back to the sea. Fisherman should avoid fishing from rocks or jetties. A High Surf Advisory for large breaking waves means conditions are present to support large waves along the surf zone capable of sweeping people into the frigid and turbulent ocean water. Cold water shock may cause cardiac arrest, and it also can cause an involuntary gasp reflex causing drowning, even for a good swimmer. The surf zone will be dangerous due to strong currents and powerful breaking waves. && $$
882 WHUS46 KMTR 031638 CFWMTR Coastal Hazard Message National Weather Service San Francisco CA 838 AM PST Sun Jan 3 2021 ...LARGE LONG PERIOD NORTHWEST SWELL WILL BRING HAZARDOUS CONDITIONS ALONG THE COAST SUNDAY NIGHT THROUGH TUESDAY NIGHT... .The initial High Surf Advisory will be allowed to expire this morning as wave heights and periods subside. However, strong storms in the Pacific continue to generate large long period northwest swell for the Bay Area and Central Coast with the next swell set to arrive this evening. The primary hazard this evening and overnight will be infrequent yet dangerous sneaker waves and strong rip currents as the initial forerunners come in at periods of 20 to 22 seconds. Swell heights will build Monday morning with breaking waves 18 to 24 feet, locally higher, expected through late Monday afternoon. Waves will continue to build overnight Monday peaking through Tuesday with breaking waves of 25 to nearly 30 feet, locally higher at favored breakpoints. Therefore, a High Surf Advisory will be in effect from this evening until Tuesday night for an increased risk of dangerous sneaker waves and large shore break. Additionally, sea surface temperatures remain cold in the low to mid 50s. Cold water drownings occur each year with these events but are avoidable by remaining a safe distance from the coastline. Periods of subsiding and building northwest swell will continue throughout much of the week. Continued vigilance is advised. CAZ006-505-509-529-530-040300- /O.EXP.KMTR.SU.Y.0001.000000T0000Z-210103T1700Z/ /O.NEW.KMTR.SU.Y.0002.210104T0300Z-210106T0700Z/ San Francisco- Coastal North Bay Including Point Reyes National Seashore- San Francisco Peninsula Coast-Northern Monterey Bay- Southern Monterey Bay and Big Sur Coast- 838 AM PST Sun Jan 3 2021 ...HIGH SURF ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 PM PST TUESDAY... ...HIGH SURF ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...Infrequent yet dangerous sneaker waves and strong rip currents are expected this evening and tonight. Large and dangerous breaking waves of 18 to 24 feet are expected at west to northwest facing beaches Monday morning through Monday afternoon. Waves will continue to build overnight Monday through Tuesday with breaking waves of 25 to nearly 30 feet possible, locally higher at favored breakpoints * WHERE...Main threat will be at west to northwest facings beaches along the entire coastline from Sonoma county southward through Big Sur in Monterey county. * WHEN...From 7 PM this evening to 11 PM PST Tuesday. * IMPACTS...Sneaker waves and large breaking waves can sweep people off jetties and rocks, and into dangerous seas. Life- threatening swimming conditions and localized beach erosion can be expected. Cold water rescues or drownings are more likely with these waves and stronger rip currents. * ADDITIONAL DETAILS...Periods of subsiding and building northwest swell will continue throughout much of the week. Continued vigilance is advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions are present to support a heightened risk of unsuspecting beach goers being swept into the sea by a wave due to an increased threat of sneaker waves. People walking along the beach should never turn their back to the sea. Fisherman should avoid fishing from rocks or jetties. A High Surf Advisory for large breaking waves means conditions are present to support large waves along the surf zone capable of sweeping people into the frigid and turbulent ocean water. Cold water shock may cause cardiac arrest, and it also can cause an involuntary gasp reflex causing drowning, even for a good swimmer. The surf zone will be dangerous due to strong currents and powerful breaking waves. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 1, 4:47 AM PST, 3 hours 15 minutes earlier.
Area forecast discussion, Jan 1, 4:47 AM PST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
447 AM PST Fri Jan 1 2021
.SYNOPSIS...Dry and seasonal weather will prevail through New
Year's Day. However, light rain returns to the North Bay Friday
night into Saturday morning. Although a few light showers might
be possible through Saturday night, the next more substantial
storm system will spread rain across the region late Sunday night
into Monday. Brief drying Tuesday before another system will take
aim at the region on Wednesday.
&&
.DISCUSSION...as of 3:31 AM PST Friday...To ring in the New Year
the Bay Area and Central Coast were greeted by mostly clear skies
and much cooler temperatures. Some lingering low level moisture
has also led to some patchy fog. Temperatures early this morning
are running 5-10 degrees colder than 24 hours ago. Morning lows
will be chilly across the interior with lows in the 30s...a few
spots in the upper 20s. Warmer at the coast/bays, but still chilly
in the 40s. The first day of 2021 will be mostly dry with
temperatures slightly warmer than seasonal averages or in the
upper 50s to mid 60s.
A change is the weather is literally on the horizon as another
weak front approaches the West Coast. Satellite imagery overnight
shows the next front just starting to cross 130W. Models have been
rather consistent in bringing another weak front resulting in
light rain across portions of the Bay Area tonight into Saturday.
As noted on the previous discussion, it looks very similar to the
last round of light rain. The bulk of the precip will be over the
North Bay and into the South Bay, but the front does fall apart
as it moves south. Enough lingering moisture and continued
onshore flow will lead to cloudy conditions over the weekend with
a few isolated showers possible, especially coastal areas.
The much talked about stronger cold front for Sunday night into
Monday is on track, just trending a little slower. Moisture begins
to increase Sunday night as PWATs approach 1". A few warm
advection showers will be possible Sunday night, but steadier
rainfall will accompany the front during the day Monday. The
frontal passage looks to have better dynamics with it given the
stronger jet aloft. Even the NBM is hinting as some low end
thunderstorm chances. Will keep thunder out of the forecast for
now, but something to watch as the event nears. NEedless to say
rainfall rates will have to be watched closely given the burn
areas across the region. Fortunately given the stronger jet aloft
the rain appears to be more progressive and not stalling over one
particular area.
Drier weather returns on Tuesday with weak ridging over the
region. Another storm system looks to take aim at the region
around Wednesday. 00Z model runs have backed off on intensity and
potential for a moderate AR. However, confidence still remains
high that another round of rain will occur Wednesday into
Wednesday night. Another brief break on Thursday, but some longer
range guidance shows another round of rain Thursday night into
Friday.
Simply put, storm door is open and it doesn't appear to be
closing.
&&
.AVIATION...As of 4:47 AM PST Friday...For the 12z TAFs. It's VFR
except for patchy valley fog /VLIFR-IFR/ developing this morning.
Fog will mix out by late morning. Clouds /MVFR-IFR/ will increase
later today and tonight as a weakening cold front with light rain
moves southeastward over the Bay Area and north Central Coast.
Vicinity of KSFO...VFR today, MVFR ceilings tonight with light
rain arriving late at night and Saturday morning.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR. MVFR ceilings tonight, possibly IFR
ceilings at times, with light rain arriving late at night and
Saturday morning.
&&
.BEACHES...As of 4:00 AM PST Friday...The high surf advisory was
allowed to expire at 3 am PST this morning.
&&
.MARINE...as of 3:49 AM PST Friday...Hazardous seas conditions
continuing for smaller vessels into the weekend, especially as
another large and long period northwest swell arrives beginning
tonight and lasts into Sunday followed by more large long period
northwest swell early next week. Winds will be out of the south to
southwest tonight into Saturday as a weak cold front moves
through.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
&&
PUBLIC FORECAST: MM
AVIATION/MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
High Surf Advisories in California, 2021Every high surf advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.